# SDR SWIA200718310

- Difficulty date: June 5, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 6,812 hours, 4,466 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LIGHT AT SEAT 3C INOP.  RECONNECTED LOOSE WIRE AS REQUIRED.  OPS CHECK GOOD.
